# SDR CALA2022051101203

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 737
- Aircraft serial: 29284
- Aircraft time: 89,438 hours, 19,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Part number: 141N516257
- Condition: Corroded
- Location: Sta400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0479) GALLEY 1B FLOOR STRUCTURE INTERCOSTAL STATION 400 INBOARD HAS CORROSION. DOT: F542. TRANSCRIBED FROM HAECO GSO NR 9286842.
